# SDR COMA9860106

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1024200200
- Condition: Corroded
- Location: Bleed Air System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 24, 48 MONTH INSPECTION, BLEED AIR DUCT CLAMP CORRODED.  REPLACED CLAMP.
